Top
10
Doctor insights on: How To Reduce Hot Flash Side Effect Of Lupron

Share
1

1
How to reduce hot flash side effect of lupron (leuprolide)?

How to reduce hot flash side effect of lupron (leuprolide)?

Consider neurontin (gabapentin): It was not specifically studied for hot flashes with lupron, (leuprolide) however, neurontin, in a study this year, worked as well as estrogen for hot flashes. Ssri antidepressants have been used for hot flashes but have never been shown to work as well as hormones. Neurontin has been used for some time with hot flashes but a head to head study showing it is as good as hormonal treatment is impressive. ...Read more

Dr. Mark Pack
2 doctors shared insights

Side Effect (Definition)

In medicine, a side effect is an effect, whether therapeutic or adverse, that is secondary to the one intended; although the term is predominantly employed to describe adverse effects, it can also apply to beneficial, but unintended, consequences of the ...Read more


2

2
On lupron (leuprolide).Cant sleep and bad hot flashes. What can I do?

On lupron (leuprolide).Cant sleep and bad hot flashes. What can I do?

Add-back therapy: Ask your doctor about prescribing you add-back therapy while you are on lupron (leuprolide). It is a Progesterone medication that can help alleviate the side effect symptoms from lupron (leuprolide). ...Read more

3

3
Was on lupron (leuprolide) for 10 months for endo. It's 9 months later and no period, and have hot flashes still. My doc says can take up to a year, is that true?

Was on lupron (leuprolide) for 10 months for endo. It's 9 months later and no period, and have hot flashes still.  My doc says can take up to a year, is that true?

Doubtful: If your last Lupron (leuprolide) dose was nine months ago and if it was the Depo-Provera form, that would last only approximately for three months. Ovulation should have resume within 4 to 8 weeks afterwards. An evaluation needs to be performed to see whether if your ovarian supply is compromised or you're not ovulating due to another cause. ...Read more

See 1 more doctor answer
5

5
Are hot flashes after taking armour a bad side effect?

Thyroid replacement: Thyroid hormone replacement should make you feel better, and not give you side effects. The T3 (liothyronine) and other bovine stuff in armour may be responsible for your hot flashes. You should be on levothyroxine. ...Read more

7

7
I just started 20mg prednisone tonight for bronchitis. I took it at 8pm & its now 1:40am. Im having hot flashes & i'm only 19. How do I control this side effect? I don't like it, but i can't breathe.

I just started 20mg prednisone tonight for bronchitis. I took it at 8pm & its now 1:40am. Im having hot flashes & i'm only 19. How do I control this side effect? I don't like it, but i can't breathe.

Drug reaction: 20-40% of persons who take Prednisone have an adverse reaction to it. This will subside tonight, but you need to call your doctor in the am and clearly tell him/her about this. Do not keep taking it unless absolutely necessary. Side effects could get worse and result in tragedy. There are ways around these effects, but you and your doctor need specialist consultation. Now. ...Read more

See 1 more doctor answer
8

8
I had an orchiectomy removal of testicle I am having hot flashes and my feet get hot and sweaty Is that a side effect. If so what is cure?

I had an orchiectomy removal of testicle  I am having hot flashes and my feet get hot and sweaty   Is that a side effect. If so what is cure?

Here are some...: Asking your surgeon (urologist) is the better way to get instant answer fitting your clinical scenario. Bilateral orchiectomy induces the state of andropause like menopoause, which is characterized with hot flash and sweating of variable degree; there is no cure but modifying with mental acceptance + judicious use of progesterone, estrogen, antidepressants, .. More? Ask experts timely. ...Read more

9

9
My husband chf, and only pumps 17 pre. Today he is very dizziy, tried, soure, and is haveing hot flashes. Could this be a side effect of low potassium?

My husband chf, and only pumps 17 pre. Today he is very dizziy, tried, soure, and is haveing hot flashes. Could this be a side effect of low potassium?

GET IT CHECKED: You should get it checked with your doctor or the cardiologist.Your husband has chf, we dont know what his ejection fraction is, he is dizzy and having hot flashes.He should see his doc to find out what is going on with him. ...Read more

10

10
Oncologist started me on Effexor (venlafaxine) XR for the hot flashes from tamoxifen.Taking it for 1 week extremely tired & nausea.Will benefits outweigh sideeffect?

Oncologist started me on Effexor (venlafaxine) XR for the hot flashes from tamoxifen.Taking it for 1 week extremely tired & nausea.Will benefits outweigh sideeffect?

Probably not: Nausea and fatigue are common side effects of effexor (venlafaxine). They can resolve with continued use of the med but often require that the Effexor (venlafaxine) be stopped. There are other meds that can help the hot flashes. ...Read more

See 2 more doctor answers
Dr. Ron Eaker
885 doctors shared insights

Hot Flashes (Definition)

Hot flashes are feelings of warmth that are most intense in the head, neck, and chest areas. They can result in extreme perspiration, which can lead to chills. Hot flashes are generally linked to menopause but might also be a result ...Read more


Dr. Sanjiv Kaul
148 doctors shared insights

Leuprolide Acetate (Definition)

Leuprolide acetate is a GnRH stimulator which is a kind of women's ...Read more